RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 6, Pages 21–56 (Mi msb825)  

On wild division algebras over fields of power series

A. B. Zheglov

Humboldt University

Abstract: Certain special classes of division algebras over the field of Laurent power series with arbitrary residue field are studied. We call algebras in these classes split and well-split algebras. These classes are shown to contain the group of tame division algebras. For the class of well-split division algebras we prove a decomposition theorem which is a generalization of the well-known decomposition theorems of Jacob and Wadsworth for tame division algebras. For both classes we introduce the notion of a $\delta$-map and develop the technique of $\delta$-maps for division algebras in these classes. Using this technique we prove decomposition theorems, reprove several old well-known results of Saltman, and prove Artin's conjecture on the period and index in the local case: the exponent of a division algebra $A$ over a $C_2$-field $F$ is equal to the index of $A$ if $F=F_1((t))$, where $F_1$ is a $C_1$-field. In addition we obtain several results on split division algebras, which, we hope, will help in further research of wild division algebras.

DOI: https://doi.org/10.4213/sm825

Full text: PDF file (489 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:6, 783–817

Bibliographic databases:

UDC: 512.552.32
MSC: Primary 12E15; Secondary 12J10, 16K20, 16K40, 16K50
Received: 20.05.2003

Citation: A. B. Zheglov, “On wild division algebras over fields of power series”, Mat. Sb., 195:6 (2004), 21–56; Sb. Math., 195:6 (2004), 783–817

Citation in format AMSBIB
\Bibitem{Zhe04}
\by A.~B.~Zheglov
\paper On~wild division algebras over fields of power series
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 6
\pages 21--56
\mathnet{http://mi.mathnet.ru/msb825}
\crossref{https://doi.org/10.4213/sm825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2091579}
\zmath{https://zbmath.org/?q=an:1087.16012}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 6
\pages 783--817
\crossref{https://doi.org/10.1070/SM2004v195n06ABEH000825}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224059000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4644354148}


Linking options:
  • http://mi.mathnet.ru/eng/msb825
  • https://doi.org/10.4213/sm825
  • http://mi.mathnet.ru/eng/msb/v195/i6/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:230
    Full text:67
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019